# SDR SWIA200312604

- Difficulty date: November 3, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 17,184 hours, 25,130 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 1643
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 486 hours, 831 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN AUTO PILOT ENGAGED ON CAPTAIN'S SIDE- YAW DAMPER DISENGAGES.  WORKS OK WHEN AUTO PILOT SELECTED TO F/O.  REPLACED CAPTAIN'S AUTOPILOT COMPUTER.  OPS CHECKED GOOD.
